MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 5/17MM; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 5/17MM; KNEE FIXED TIBIAL INSERT
Catalog Number 02.09.0517H
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 18 june 2019: lot 161843: (b)(4) items manufactured and released on 21 april 2016.Expiration date: 2021-04-12.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During the surgery the surgeon was not able to insert the liner screw.The screw thread and the siege got damaged during the surgeon insertion attempt.The surgeon used a new implant completing successfully the surgery, but with 10-15 minutes of delay.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 5/17MM
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8711636
Report Number3005180920-2019-00494
Device Sequence Number2220919
Product Code KRO
UDI-Device Identifier07630030825286
UDI-Public07630030825286
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2021
Device Catalogue Number02.09.0517H
Device Lot Number161843
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;